MAUDE Adverse Event Report: MAQUET SAS LUCEA 100; LIGHT, SURGICAL, FLOOR STANDING

MAQUET SAS LUCEA 100; LIGHT, SURGICAL, FLOOR STANDING
Model Number ARDLCA219000A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to manufacturer.
 
Event or Problem Description
On (b)(6)2023 getinge became aware of an issue with one of surgical lights - lucea 100.It was stated the cover was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - lucea 100.Based on photographic evidence the cap at the side of the spring arm was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Based on an information provided by getinge technician, defective spring arm ergodisk cap ral9016 (ard569010100) and s/a lower cover with fork - l100 (ard368614998) were replaced and unit was released to use.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification, since the missing cap could be considered a technical deficiency, and in this way the device contributed to the event.The device was not being used for patient treatment upon the event occurrence.According to the information gathered, the issue was discovered by getinge technician during service intervention.When reviewing reportable events for this type of issue we were able to establish that the received incidents are occurring at a moderate ratio.We have been able to confirm that the investigated issue has never led to serious injury or worse, to our knowledge.As stated by the subject matter expert, the most probable root cause of the break of this cap is repeated and violent shocks during the use of the device.Another probable root cause is that the cap has been forgotten or deteriorated after a re-adjustment of the spring arm during the maintenance of a medical device.The yearly preventive maintenance program documented in the technical manuals mentions to check the presence and fixing of the plastic covers.The cap must be reinstalled during installation or after the maintenance procedure.Maquet sas strongly advises to check similar devices present at the customer site in order to check the presence of all spring arms caps.If a missing cap is noticed, a new one should be ordered as spare parts (reference: (b)(4).We believe the related devices are performing correctly in the market.We also believe that if the manufacturer¿s recommendation had been followed the incident could have been avoided.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.The correction of b5 describe event or problem, h4 manufacture date and h6 component codes fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 7th august, 2023 getinge became aware of an issue with one of surgical lights - lucea 100.It was stated the cover was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Corrected b5 describe event or problem: on 7th august 2023 getinge became aware of an issue with one of surgical lights - lucea 100.Based on photographic evidence the cap at the side of the spring arm was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause previous h4 manufacture date: 2016-11-10.Corrected h4 manufacture date: 2016-11-14.Previous h6 component codes: mechanical|cover||772.Corrected h6 component codes: mechanical|cap||424.
 
Event or Problem Description
On 7th august 2023 getinge became aware of an issue with one of surgical lights - lucea 100.Based on photographic evidence the cap at the side of the spring arm was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause.

Brand Name
LUCEA 100
Common Device Name
LIGHT, SURGICAL, FLOOR STANDING
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17675436
Report Number9710055-2023-00618
Device Sequence Number20677661
Product Code FSS
UDI-Device Identifier03700712400613
UDI-Public(01)03700712400613
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDLCA219000A
Device Catalogue NumberARDLCA219000A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date09/04/2023
Supplement Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown